# SDR DALA2025020600947

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 5,664 hours, 639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 DAMAGE AT FWD CARGO DOOR SURROUNDING AFT LOWER SIDE. CORRECTIVE ACTION: REWORKED AREA PER SRM 53-21-11. OK FOR SERVICE. (6761142)
